# SDR COMA9610303

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Malfunctioned
- Location: Rt Te Flap
- Part time: 12,433 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, WHEN FLAPS SELECTED UP, THE LT INBD FLAP INDICATED 15 DEGREES AND THE RT INBD FLAP INDICATED 45 DEGREES.  COULD NOT DUPLICATE DISCREPANCY.  REPLACED THE RT INBD FLAP ACTUATOR FOR TROUBLESHOOTING.
